MathSciNet Relay Station
MathSciNet bibliographic data
MR740191 60G25 (42A99)
Pourahmadi, Mohsen The Helson-Sarason-Szegő theorem and the Abel summability of the series for the predictor. Proc. Amer. Math. Soc. 91 (1984), no. 2, 306–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement